# SDR FEM030001

- Difficulty date: October 3, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2910 · Hydraulic System, Main
- Part: Compensator
- Part number: 1U10652
- Part serial: 14426
- Condition: Damaged
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POPPET, PISTON, AND BODY ASSEMBLY OF COMPENSATOR DAMAGE.  APPEARS TO BE SIMILAR TO THE PROBLEM REPORTED IN EMERGENCY AIRWORTHINESS DIRECTIVE 2002-19-51.  HOWEVER, THE SERIAL NUMBER OF THE UNIT IS NOT IN THE EFFECTIVE RANGE OF THE SERIAL NUMBER.
